Institut de Mathématiques de Luminy

PUBLICATIONS 1994


Nombre de productions : 35

Arnoux Pierre, Mauduit Christian, Shiokawa Iekata and Tamura Jun-ichi.
Complexity of sequences defined by billiard in the cube.
Bull. Soc. Math. France 122, no. 1, 1--12, 1994
 
Arnoux Pierre, Mauduit Christian, Shiokawa Iekata and Tamura Jun-ichi.
Rauzy's conjecture on billiards in the cube.
Tokyo J. Math. 17, no. 1, 211--218, 1994
 
Arnoux Pierre.
Le codage du flot géodésique sur la surface modulaire [Coding of the geodesic flow on the modular surface].
Enseign. Math. (2) 40, no. 1-2, 29--48, 1994
 
Berthé Valérie.
Automates et valeurs de transcendance du logarithme de Carlitz [Automata and transcendence values of the Carlitz logarithm].
Acta Arith. 66, no. 4, 369--390, 1994
 
Berthé Valérie.
Conditional entropy of some automatic sequences.
J. Phys. A 27, no. 24, 7993--8006, 1994
 
  Blanc Philippe and Li Shuanhu.
On a doubly degenerate equation arising in fresh-salt water flow with pumping.
Nonlinear Anal. 23, no. 6, 703--720, 1994.
 
  Blanchard François and Fabre S.
Quelques procédés engendrant des suites infinies [Some procedures that generate infinite sequences].
Number theory, combinatorics and applications to computer science (Marseille, 1991). Theoret. Comput. Sci. 123, no. 1, 55--60, 1994
 
 

Blanchard François.
Cellular automata and transducers. A topological view.
Cellular automata, dynamical systems and neural networks (Santiago, 1992), 1--22, Math. Appl., 282, Kluwer Acad. Publ., Dordrecht, 1994

 
  Boudabbous Youssef and Lopez Gérard.
Morphologie des paires de relations satisfaisant des conditions d'hypomorphie et d'hémimorphie [Morphology of pairs of relations satisfying hypomorphy and hemimorphy conditions].
C. R. Acad. Sci. Paris Sér. I Math. 318, no. 11, 979--982, 1994
 
Brasselet Jean-Paul and Legrand André.
Un complexe de formes différentielles à croissance bornée sur une variété stratifiée [A complex of differential forms with bounded growth on a stratified manifold].
Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), vol. 21, n° 2, pp.213--234, 1994
 
Brasselet Jean-Paul.
Cycles algébriques et homomorphismes en homologie d'intersection [Algebraic cycles and homomorphisms in intersection homology].
Workshop on Geometry and Topology (Hanoi, 1993), Kodai Math. J., vol. 17, n° 3, pp.361-373, 1994
 
Brasselet Jean-Paul.
de Rham theorems for singular varieties.
Differential topology, foliations, and group actions (Rio de Janeiro, 1992), Contemp. Math., vol. 161, pp.95--112, 1994
 
  Brasselet Jean-Paul.
Indices of vectorfields and Nash blowup.
Singularities of holomorphic vector fields and related topics (Kyoto, 1993), Surikaisekikenkyusho Kokyuroku, n° 878, pp.56--63, 1994
 
Brasselet Jean-Paul.
Singularities.
Papers from the International Congress on Singularities in Geometry and Topology held in Lille, June 3--8, 1991. Edited by Jean-Paul Brasselet. London Mathematical Society Lecture Note Series, 201. Cambridge University Press, Cambridge, 1994
 
  Bucciarelli Antonio and Ehrhard Thomas.
Sequentiality in an extensional framework.
1991 IEEE Symposium on Logic in Computer Science (Amsterdam, 1991). Inform. and Comput. 110, no. 2, 265--296, 1994
 
  Carmona Jacques and Delorme Patrick.
Base méromorphe de vecteurs distributions H-invariants pour les séries principales généralisées d'espaces symétriques réductifs: équation fonctionnelle [Meromorphic basis of H-invariant distributional vectors for generalized principal series of reductive symmetric spaces: functional equation].
J. Funct. Anal. 122, no. 1, 152--221, 1994
 
  Dumont Jean-Marie and Thomas Alain.
Modifications de nombres normaux par des transducteurs [Modifications of normal numbers by transducers].
Acta Arith. 68, no. 2, 153--170, 1994
 
  Faure Henri and Chaix Henri.
Minoration de discrépance en dimension 2 [Lower bound for discrepancy in two dimensions].
C. R. Acad. Sci. Paris Sér. I Math. 319, no. 1, 1--4, 1994
 
  Faure Henri.
Méthodes quasi-Monte Carlo multidimensionnelles [Multidimensional quasi-Monte Carlo methods]. Number theory, combinatorics and applications to computer science (Marseille, 1991). Theoret. Comput. Sci. 123, no. 1, 131--137, 1994
 
  Ferenczi Sébastien.
Tiling and local rank properties of the Morse sequence.
Theoret. Comput. Sci. 129, no. 2, 369--383, 1994
 
  Fontaine Jean.
Une équation semi-linéaire des ondes sur H3 [A semilinear wave equation on H3].
C. R. Acad. Sci. Paris Sér. I Math. 319, no. 9, 945--948, 1994
 
  Girard Jean-Yves.
Théorie réductrice de la démonstration.
Enciclopedia Italiana, Storia del 20° secolo, Roma, 1994
 
  Ille Pierre.
Graphes indécomposables infinis [Infinite indecomposable graphs].
C. R. Acad. Sci. Paris Sér. I Math. 318, no. 6, 499--503, 1994
 
[KS] Kasparov Guennadi and Skandalis Georges.
Groupes "boliques" et conjecture de Novikov ["Bolic" groups and Novikov's conjecture].
C. R. Acad. Sci. Paris Sér. I Math. 319, no. 8, 815--820, 1994
 
  Klimcik Ctirad and Tseytlin A. A.
Exact four-dimensional string solutions and Toda-like sigma models from "null-gauged" WZNW theories.
Nuclear Phys. B 424, no. 1, 71--96, 1994
 
 

Klimcik Ctirad and Tseytlin A. A.
Duality invariant class of exact string backgrounds.
Phys. Lett. B 323, no. 3-4, 305--310, 1994

 
  Klimcik Ctirad, Pompos A. and Soucek V.
Grading of spinor bundles and gravitating matter in noncommutative geometry.
Lett. Math. Phys. 30, no. 4, 259--266, 1994
 
  Lachaud Gilles and Stern Jacques.
Polynomial-time construction of codes. II. Spherical codes and the kissing number of spheres.
IEEE Trans. Inform. Theory 40, no. 4, 1140--1146, 1994
 
  Lacroix Y. and Thomas Alain.
Number systems and repartition.
J. Number Theory 49, no. 3, 308--318, 1994
 
  Laurent Michel.
Linear forms in two logarithms and interpolation determinants.
Acta Arith. 66, no. 2, 181--199, 1994
 
  Lemanczyk Mariusz and Mauduit Christian.
Ergodicity of a class of cocycles over irrational rotations.
J. London Math. Soc. (2) 49, no. 1, 124--132, 1994
 
  Lesigne Emmanuel, Mauduit Christian and Mossé Brigitte.
Le théorème ergodique le long d'une suite q-multiplicative [The ergodic theorem along a q-multiplicative sequence].
Compositio Math. 93, no. 1, 49--79, 1994
 
  Mauduit Christian and Nicolas J.-L.
Number theory, combinatorics and applications to computer science.
Selected papers from the Tenth Conference on Mathematics-Computer Science held in Marseille, October 14--16, 1991. Edited by C. Mauduit and J.-L. Nicolas. Theoret. Comput. Sci. {123}, no. 1. Elsevier Science Publishers, B.V., Amsterdam, 1994. pp. i--ii and 1--181, 1994
 
  Regnier Laurent.
Une équivalence sur les lambda-termes [An equivalence between lambda-terms].
Theoret. Comput. Sci. 126, no. 2, 281--292viii+389 pp. ISBN: 0-521-55961-8, 1994
 
[Zho94] Zhou Jianyi.
Classes de Wu et classes de Mather.
C. R. Sciences, vol. 319, pp. 171--174, 1994
 


Last update : may 18, 2001, EL.